# SDR SIMA20170402003

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 30,980 hours, 26,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 14534984403
- Condition: Abnormal
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 INSPECTION, FOUND LT EMERGENCY EXIT MARKING SIGN INOP. REMOVED AND REPLACED LT EMER EXIT MARKING SIGN IAW EMB145 AMM 33-50-14.  OPS CHECK GOOD.
